Drug interactions between Cymbalta and Risperdal
Interactions between your drugs
risperidone ↔ duloxetine
Applies to:Risperdal (risperidone) and Cymbalta (duloxetine)
DULoxetine may increase the blood levels and effects of risperiDONE. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. Contact your doctor if your condition changes or you experience increased side effects. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: Risperdal (risperidone)
RisperiDONE oral solution should not be mixed with tea or cola. It may be taken with water, coffee, orange juice, or low-fat milk. You should avoid the use of alcohol while being treated with risperiDONE. Alcohol can increase the nervous system side effects of risperiDONE such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience impairment in thinking and judgment. Talk to your doctor or pharmacist if you have any questions or concerns.
Applies to: Cymbalta (duloxetine)
DULoxetine may cause liver damage, and taking it with alcohol may increase that risk. You should avoid or limit the use of alcohol while being treated with DULoxetine. Call your doctor immediately if you have fever, chills, joint pain or swelling, excessive tiredness or weakness, unusual bleeding or bruising, skin rash or itching, loss of appetite, nausea, vomiting, dark colored urine, or yellowing of the skin or the whites of your eyes, as these may be symptoms of liver damage. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.